MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Codes Material Integrity Problem (2978); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the device flowed to the periphery, embolized and was removed by snare.The target lesion area was located in the severely tortuous renal artery.A 5mm x 12cm idc was selected for use.During the procedure, it was noted that the device was deployed fully.However, the coil could not be crimped well to the vessel and flowed to the periphery.Subsequently, it embolized in the distal part of the lesion and was removed using a gooseneck snare.The procedure was completed with another of the same device.No further patient complications reported.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12408030
Report Number2134265-2021-11013
Device Sequence Number11857682
Product Code KRD
UDI-Device Identifier08714729158776
UDI-Public08714729158776
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0026138480
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER-BREAKTHROUGH 2 MARKER
Outcome Attributed to Adverse Event Required Intervention;